Revista Matemática Iberoamericana
Full-Text PDF (307 KB) | Metadata | Table of Contents | RMI summary
Published online: 2000-12-31
Jacobi-Eisenstein series of degree two over Cayley numbersMinking Eie (1) National Chung Cheng University, Chia-Yi, Taiwan
We shall develop the general theory of Jacobi forms of degree two over Cayley numbers and then construct a family of Jacobi Eisenstein series which forms the orthogonal complement of the vector space of Jacobi cusp forms of degree two over Cayley numbers. The construction is based on a group representation arising from the transformation formula of a set of theta series.
No keywords available for this article.
Eie Minking: Jacobi-Eisenstein series of degree two over Cayley numbers. Rev. Mat. Iberoam. 16 (2000), 571-596. doi: 10.4171/RMI/284